A high order splitting scheme for the Navier-Stokes equations with variable viscosity

File Description SizeFormat 
A high order splitting scheme.pdfno version209.04 kBAdobe PDFView/Open
Title: A high order splitting scheme for the Navier-Stokes equations with variable viscosity
Authors: Karamanos, GS
Sherwin, SJ
Item Type: Journal Article
Issue Date: 1-May-2000
Citation: APPL NUMER MATH Vol.( 33 ) No.( 1-4 ) pp 455 - 462
URI: http://hdl.handle.net/10044/1/352
Publisher Link: http://dx.doi.org/10.1016/S0168-9274(99)00112-9
ISSN: 0168-9274
Start Page: 455
End Page: 462
Copyright Statement: © 2000 IMACS. Published by Elsevier Science B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Applied Numerical Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Applied Numerical Mathematics, 33 (1-4), 2000 DOI: 10.1016/S0168-9274(99)00112-9
Volume: 33
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons